# SDR R61A201701190054

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 23,872 hours, 18,696 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION. AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT. MAINTENANCE ADJUSTED L2 DOOR CLOSED SENSOR IAW AMM AND OPS CHECKED GOOD.
